MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187900
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 10 of 20.Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photograph associated with this case was received.No return sample has been received for this complaint.Batch record revision results: lot 5e05997 was manufactured on 05/28/2025, in doyen a line, with a total of (b)(4) market units (mkus).The complaint engineer performed a batch record review on 04/mar/2026, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1704764 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.Historical complaints review: on 04/mar/2026, complaints engineer ran a query in database in order to verify the complaints reported for the 5e05997 lot for the malfunction "primary pack (sterile products) has incomplete or open seal or dressing or loose material is trapped in packaging" defect and only no additional complaint was identified.Historical nonconformance review: on 04/mar/2026, complaint engineer ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction "primary pack (sterile products) has incomplete or open seal, or dressing or loose material is trapped in packaging" for the lot number 5e05997 and as result, no nonconformance / capa (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) " package seal integrity nonconformities".Method - 7.Frequency: every 30 minutes.Sample quantity: 1 market unit o not less than (nlt) 5 chevrons.Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have been (b)(4) defective mkus confirmed to date from a lot size of (b)(4) mkus.This represents a defect rate of (b)(4) which was well within an appropriate acceptable quality level (aql) (b)(4) standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot was unlikely to breach an aql of (b)(4).Importantly, to date, it was well within our accepted aql level for this type of failure mode or defect.Conclusions: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation, and no additional complaints or in[?]process nonconformances were identified for the reported failure mode.Information received through customer communication indicates that the product was purchased through amazon and was delivered without secondary packaging and with some primary blister packs open.This presentation is inconsistent with convatec's standard manufacturing and distribution processes, where all units are released with intact primary packaging and enclosed within market[?]unit secondary packaging.The name of the amazon seller was requested in order to determine whether the issue may have occurred outside convatec control; however, the consumer did not provide the requested information.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that no box was received, just the dressings outside of the box and some of the blister packs were opened.He used some of the product anyway, but it adhered for only one day.No photograph was available at this time.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24557673
Report Number9618003-2026-00530
Device Sequence Number8860050
Product Code NAD
UDI-Device Identifier00768455175048
UDI-Public00768455175048
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number187900
Device Lot Number5E05997
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale